# SDR EVCA2019031800000

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bell 206L-1
- Aircraft serial: 45593
- Aircraft time: 9,706 hours, 20,651 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: ES5911213
- Condition: Overheated
- Location: Blower Fan
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ELECTRICAL SMELL AND VISIBLE SMOKE IN CABIN AFTER AIR CONDITIONER WAS TURNED ON, WENT AWAY WHEN AIR CONDITIONER WAS TURNED OFF. REMOVED TAIL BOOM ACCESS AND BAGGAGE COMPARTMENT ACCESS PANELS, INSPECTED AIR CONDITIONER AFT BLOWER ASSEMBLY AND FOUND WIRING TO THE BLOWER FAN IN THE 2 PIN CONNECTOR OVERHEATED. REINSTALLED TAIL BOOM AND BAGGAGE COMPARTMENT ACCESS PANEL. PERFORMED GROUND RUN WITH NO DEFECTS NOTED. WORK PERFORMED IAW BHT206L1-MM CHAPTER 53 AND CABIN AIR CONDITIONING SYSTEM MAINTENANCE INSTRUCTIONS – DOC. NO. ICA-206EC270M-1.
